# SDR ASOA2013100109134

- Difficulty date: September 26, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 14,757 hours, 9,390 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUNCTIONAL CHECK OF PAX DOOR FAILED.  HANDLE EXCEEDED 16 POUNDS.  ADJUSTED INNER HANDLE IAW AMM 52-11-02-820-801, STEPS 4B-3A-3E. OPS & FUNCTIONAL CHECKED GOOD.
